MAUDE Adverse Event Report: BECKMAN COULTER SYNCHRON SYSTEMS AQUA CAL 1; CALIBRATOR, MULTI-ANALYTE MIXTURE

BECKMAN COULTER SYNCHRON SYSTEMS AQUA CAL 1; CALIBRATOR, MULTI-ANALYTE MIXTURE
Model Number LX AQUA CALIBRATOR LEVEL 1
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter applications specialist was sent to the customer site.A new lot of aquacal level 1 was used to resolve the issue.(b)(4).
 
Event or Problem Description
The customer reported erroneously low sodium (na) results on their unicel dxc 600 pro synchron system.The results were reported outside of the laboratory.The customer stated that quality control (qc) recovered within specifications prior to the event.There was no change to patient treatment in association with this event.

Brand Name
SYNCHRON SYSTEMS AQUA CAL 1
Common Device Name
CALIBRATOR, MULTI-ANALYTE MIXTURE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821 8000
MDR Report Key7896408
Report Number2050010-2018-01000
Device Sequence Number1819241
Product Code JIX
UDI-Device Identifier15099590233402
UDI-Public(01)15099590233402(17)190228(11)NO-DATA(10)72935498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberLX AQUA CALIBRATOR LEVEL 1
Device Catalogue Number471288
Device Lot Number72935498
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1